Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have right testical pain, hip and knee pain

I am 46..I get right testical pain, hip and knee pain . The testical pain seems to be tube pain. I have history of Urinary Tract Infections (never explained)and Sciatic nerve pinch in the bottom, back checked fine. My Knee cap is also higher than it should be.. Stopped drinking Tea and Coffee over a year ago mainly water and lots of it.
Asked On : Sun, 25 Jul 2010
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello, welcome to healthcare magic,from your habbits i can understand that you were
not giving your body enogh water which is a cause for acidity and your symptom correlates with stone formation in urinary tract as acidity is the major cause for stone
formation and you were suffering from renal colic.I would suggest you take some
antacid and take consultation with a urologist
Answered: Tue, 26 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor